# SDR REXA2021051900349

- Difficulty date: March 29, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Location: Bs 394-409 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 394.00 - 409.00 AND STR 27-26R HAS CORROSION. - INTERCOSTAL @ FS 394.00-409.00 & STGR 27-26R WERE REPAIRED IAW ENDEAVOR AIR EA CRJ753-11514 REV IR DATED 4-28-2021 & CRJ 753-11513 REV IR DATED 4/16/21. WVAC EMP #161529
